# SDR R61A20060020

- Difficulty date: September 24, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N828MD
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000048
- Aircraft time: 2,869 hours, 2,135 cycles
- Engine: Ge CF348E5
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Slats
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING A/C DECENT SETTING UP FOR APPROACH CREW HAD A SLAT FAIL MESSAGE ON EICAS. CREW DECLARED AN EMERGENCY AND LANDED WITH OUT INCIDENT. MAINTENANCE WAS DISPATCHED TO THE A/C. MAINTENANCE CLEARED S/F ACE INHIBITS SYSTEM OPERATIONAL CHECK GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.
